RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2011, Volume 18, Number 3, Pages 21–41 (Mi mais183)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotics for critical solutions of systems of differential equations with oscillatory decreasing coefficients

P. N. Nesterov

P. G. Demidov Yaroslavl State University

Abstract: In this paper we propose a method for constructing the asymptotics for a set of linear independent solutions of systems of differential equations with oscillatory decreasing coefficients. We illustrate this method by constructing the asymptotics for solutions of a system of two oscillators with slowly decreasing coupling and friction in one of the oscillators.

Keywords: oscillatory decreasing coefficients, critical solutions, method of averaging, asymptotics, coupled oscillators.

Full text: PDF file (592 kB)
References: PDF file   HTML file
UDC: 517.928
Received: 02.01.2011

Citation: P. N. Nesterov, “On asymptotics for critical solutions of systems of differential equations with oscillatory decreasing coefficients”, Model. Anal. Inform. Sist., 18:3 (2011), 21–41

Citation in format AMSBIB
\Bibitem{Nes11}
\by P.~N.~Nesterov
\paper On asymptotics for critical solutions of systems of differential equations with oscillatory decreasing coefficients
\jour Model. Anal. Inform. Sist.
\yr 2011
\vol 18
\issue 3
\pages 21--41
\mathnet{http://mi.mathnet.ru/mais183}


Linking options:
  • http://mi.mathnet.ru/eng/mais183
  • http://mi.mathnet.ru/eng/mais/v18/i3/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Nesterov, “Metod tsentralnykh mnogoobrazii v zadache asimptoticheskogo integrirovaniya funktsionalno-differentsialnykh uravnenii s kolebatelno ubyvayuschimi koeffitsientami. I”, Model. i analiz inform. sistem, 21:3 (2014), 5–34  mathnet
  • Моделирование и анализ информационных систем
    Number of views:
    This page:204
    Full text:67
    References:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020